# SDR DALA2025071405296

- Difficulty date: July 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 87,531 hours, 11,473 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unlatched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309,  ROW 57D O2 MASK PANEL IS UNLATCHED.   R/R O2 CONTAINER ASSY AT ROW 57 REF A330 AMM 35-21. OPS CHECK GOOD.
